BibTeX record: journals/amc/KhanAPM07

download as .bib file

@article{DBLP:journals/amc/KhanAPM07,
  author    = {Subuhi Khan and
               Babita Agrawal and
               M. A. Pathan and
               Fahim Mohammad},
  title     = {Evaluations of certain Euler type integrals},
  journal   = {Applied Mathematics and Computation},
  volume    = {189},
  number    = {2},
  pages     = {1993--2003},
  year      = {2007},
  url       = {http://dx.doi.org/10.1016/j.amc.2006.12.073},
  doi       = {10.1016/j.amc.2006.12.073},
  timestamp = {Tue, 09 Sep 2008 12:23:09 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/KhanAPM07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}